Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On the existence of saturated models of stable theories


Author: Victor Harnik
Journal: Proc. Amer. Math. Soc. 52 (1975), 361-367
MSC: Primary 02H05; Secondary 02H20
DOI: https://doi.org/10.1090/S0002-9939-1975-0387043-7
MathSciNet review: 0387043
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: It is proven that a theory $ T$ stable in a power $ \lambda $, $ \lambda > \vert T\vert$, has a saturated model of cardinality $ \lambda $.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 02H05, 02H20

Retrieve articles in all journals with MSC: 02H05, 02H20


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1975-0387043-7
Keywords: Stable theory, saturated model
Article copyright: © Copyright 1975 American Mathematical Society

American Mathematical Society